# SDR IPXA2021101574974

- Difficulty date: September 18, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN STA. XORS=782 AND XORS=826.5.REPAIRED CORRODED RT WING UPPER CAP IAW VT-SAA EA 011-5700-01-A9378 REV I/R AND UPS EO MD11-5710-81838-A (MINOR).
